(THUNDER BAY, ON) – Reports are hitting our newsdesk regarding a batch of “China White” that is now being sold throughout Thunder Bay and the surrounding areas.
The drug has been available in Thunder Bay for quite some time, in small amounts once in a while, but we are hearing that a large batch is here, and it will be readily available across the city for the foreseeable future.
Overdoses can be expected to rise above what we are used to with this powerful opiate now all over the streets of Thunder Bay.
What is “China White” ?
“China White” is yet another form of heroin and is being mixed with fentanyl locally. It is very potent, and the high lasts longer than regular fentanyl. It causes users the regular symptoms of opiate use such as itching, nausea, and potentially serious respiratory depression.
This form of heroin/fentanyl is often mixed into other drugs to increase their potency and keep drug users returning to that dealer. Drugs that it is mixed with is cocaine, heroin, and it’s even made into fraudulent prescription pills, such as fake percocets and oxy’s.
We have been told about 1 death recently that was from “China White”, but due to the nature of medical records/information being private, we cannot confirm it at this point.
If you or anyone you know is going to use any drugs, please reach out to your local pharmacist and ask for your free naloxone kit. They will also train you on how to administer the drug.
Naloxone can temporarily reverse an opiate overdose. If you are going to do drugs, please be sure to have a buddy with you, and take your doses at different times, so that the other person can be coherent enough to administer naloxone and call 911 if an overdose happens.
Naloxone may only keep the overdose victim alive long enough for paramedics to continue fighting for the victim’s survival. Please be sure to call 911 when any overdose occurs to ensure your friend stays alive.
Photo from Wikipedia.